Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 141, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 2, 2008, 7:20 AM CDT for Iron County, Reynolds County, Missouri. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2008, 7:20 AM CDT (12:20 UTC)
- Expired
- May 2, 2008, 8:15 AM CDT
- In force
- 55 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Iron County, MO, Reynolds County, MO
The radar
The St Louis radar (KLSX), 143 km from the middle of the area, began a volume at 12:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 5:00 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.3 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -385 J/kg
- Mixed-layer LCL
- 910 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 449 m²/s²
- 0-3 km storm-relative helicity
- 489 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 021220
SVRLSX
MOC093-179-021315-
/O.NEW.KLSX.SV.W.0141.080502T1220Z-080502T1315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
720 AM CDT FRI MAY 2 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
IRON COUNTY IN SOUTHEAST MISSOURI
REYNOLDS COUNTY IN SOUTHEAST MISSOURI
* UNTIL 815 AM CDT
* AT 716 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 16 MILES WEST OF BUNKER TO 19 MILES SOUTHWEST OF BUNKER TO 45
MILES SOUTHWEST OF GARWOOD...OR ALONG A LINE EXTENDING FROM 9 MILES
SOUTH OF SALEM TO 24 MILES NORTHEAST OF MOUNTAIN VIEW TO 13 MILES
EAST OF WEST PLAINS...AND MOVING EAST AT 61 MPH.
* LOCATIONS IMPACTED INCLUDE...
BUNKER...
REYNOLDS...
BIXBY...
OATES...
ELLINGTON...
GLOVER...
GARWOOD...
BELLEVIEW...
ANNAPOLIS...
PILOT KNOB...
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING WIDESPREAD WIND
DAMAGE. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.
LAT...LON 3716 9105 3721 9115 3740 9120 3742 9124
3749 9123 3750 9129 3756 9134 3760 9132
3760 9118 3773 9115 3773 9114 3774 9066
3765 9065 3764 9054 3730 9056 3726 9073
3706 9078 3705 9097
TIME...MOT...LOC 1220Z 249DEG 53KT 3754 9143 3724 9131
3677 9154
$$
TES2 follow-up statements
000
WWUS53 KLSX 021249
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
748 AM CDT FRI MAY 2 2008
MOC093-179-021315-
/O.CON.KLSX.SV.W.0141.000000T0000Z-080502T1315Z/
REYNOLDS MO-IRON MO-
748 AM CDT FRI MAY 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR IRON AND REYNOLDS COUNTIES...
AT 744 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BIXBY TO REDFORD TO 9 MILES WEST OF GARWOOD...OR ALONG
A LINE EXTENDING FROM 21 MILES WEST OF IRONTON TO 18 MILES NORTHWEST
OF PIEDMONT TO 21 MILES WEST OF PIEDMONT...MOVING EAST AT 61 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...SABULA...
HOGAN...GLOVER...CHLORIDE...ANNAPOLIS...VULCAN...PILOT KNOB...IRONTON
AND DES ARC.
DOPPLER RADAR HAS INDICATED SOME AREAS OF WEAK ROTATION WITHIN THIS
LINE OF STORMS. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL
DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING WIDESPREAD HIGH WINDS
AND WIND DAMAGE ACROSS SOUTH CENTRAL MISSOURI. THIS IS AN EXTREMELY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS
LAT...LON 3716 9105 3721 9115 3740 9120 3742 9124
3749 9123 3750 9129 3756 9134 3760 9132
3760 9118 3773 9115 3773 9114 3774 9066
3765 9065 3764 9054 3730 9056 3726 9073
3706 9078 3705 9097
TIME...MOT...LOC 1248Z 249DEG 53KT 3768 9094 3738 9082
3707 9099
$$
TES000
WWUS53 KLSX 021315
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
815 AM CDT FRI MAY 2 2008
MOC093-179-021325-
/O.EXP.KLSX.SV.W.0141.000000T0000Z-080502T1315Z/
REYNOLDS MO-IRON MO-
815 AM CDT FRI MAY 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR IRON AND REYNOLDS COUNTIES
EXPIRES AT 815 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.
ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 AM CDT.
LAT...LON 3716 9105 3721 9115 3740 9120 3742 9124
3749 9123 3750 9129 3756 9134 3760 9132
3760 9118 3773 9115 3773 9114 3774 9066
3765 9065 3764 9054 3730 9056 3726 9073
3706 9078 3705 9097
TIME...MOT...LOC 1315Z 249DEG 53KT 3782 9047 3752 9035
3721 9052
$$
TESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 6:41 AM CDT, 39 minutes earlier.
Area forecast discussion, May 2, 6:41 AM CDT, 39 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 641 AM CDT FRI MAY 2 2008 .DISCUSSION... /402 AM CDT FRI MAY 2 2008/ SQUALL LINE HAS FORMED JUST AHEAD OF COLD FRONT THIS MORNING OVER EASTERN KS/WESTERN MO...MOVING EAST NORTHEAST AROUND 55 MPH. IT WILL BEGIN TO AFFECT WESTERN SECTIONS OF CWA AFTER 0930Z. IT HAS BEGUN TO WEAKEN...BUT FEEL THAT SOME ISOLATED SEVERE STORMS STILL POSSIBLE ...MAINLY WEST OF A QUINCY TO JEFFERSON CITY LINE...SO ADDED MENTION TO GRIDS FOR 12Z TO 15Z. REST OF AREA TO JUST SEE SOME RWS/TRWS THROUGH THE MORNING HOURS. BEYOND 18Z...STILL SOME QUESTION ABOUT SEVERE WEATHER POTENTIAL. NOT SURE HOW MUCH THIS MORNINGS STORMS WILL WORK OVER THE ATMOSPHERE. FOR NOW WILL ERR ON THE SIDE OF CAUTION AS MODELS CONTINUE TO INDICATE CAPES IN EXCESS OF 1500 J/KG...AS WELL AS DECENT 0-1KM SHEAR FOR THE LATE MORNING/AFTERNOON HOURS. SO KEPT SEVERE MENTION IN GRIDS FOR EASTERN SECTIONS OF AREA THIS AFTERNOON AND EVENING...AS SPC HAS AREA IN MODERATE RISK...WITH MAIN THREATS BEING DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. BY TONIGHT...WILL SEE PCPN TAPER OFF QUICKLY...THOUGH KEPT LIKELY POPS OVER FAR EASTERN COUNTIES THROUGH 06Z...THEN DRY AFTER THAT. AS FOR LOW TEMPS...RANGE FROM LOWER 40S IN THE WEST TO LOWER 50S IN THE EAST. ON SATURDAY...STILL HAVE DECENT SHOT FOR SOME SHOWER ACTIVITY DUE TO STRONG SHORTWAVES WRAPPING AROUND LOW AS IT LIFTS NORTHWARD THROUGH GREAT LAKES REGION. BEST CHANCES OF RAIN WILL BE OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. HIGHS WILL BE A BIT CHILLY...IN THE MID 50S TO MID 60S. DRY WEATHER TO PERSIST FOR THE REMAINDER OF THE WEEKEND AND INTO EARLY NEXT WEEK WITH TEMPS MODERATING THROUGH THE PERIOD. NEXT CHANCE FOR RAIN WILL AFFECT AREA BY MID WEEK. BYRD && .AVIATION... /628 AM CDT FRI MAY 2 2008/ FOR THE 12Z TAFS... LOW PRESSURE WAS CENTERED OVER NEBRASKA EARLY THIS MORNING. COLD FRONT EXTENDED FROM THE LOW ACROSS EASTERN KS INTO EASTERN OK. FRONT WILL SWEEP ACROSS THE REGION TODAY. SHOWERS AND THUNDERSTORMS WERE WIDESPREAD ACROSS MO AHEAD OF THE FRONT. EXPECT WIDESPREAD SHOWERS/SCATTERED THUNDERSTORMS TO AFFECT THE TAF SITES DURING THE MORNING. DRIER AIR WILL ADVECT INTO THE REGION FROM THE WEST DURING THE EARLY AFTERNOON WITH THE CHANCE OF PRECIPITATION DIMINISHING CONSIDERABLY. TPS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 2, 4:43 AM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 443 AM CDT FRI MAY 2 2008 ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>052-059-060-062- 072-031200- ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY- LINCOLN-GASCONADE-WARREN-FRANKLIN-CRAWFORD- 443 AM CDT FRI MAY 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS...CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL PERSIST THROUGH THIS AFTERNOON AS A STRONG COLD FRONT SLIDES THROUGH THE REGION. THERE IS A SLIGHT RISK OF SEVERE STORMS TODAY...WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. MODERATE FLOODING WILL PERSIST ALONG PORTIONS OF THE MISSISSIPPI RIVER. PLEASE REFER TO THE APPROPRIATE FLOOD PRODUCT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE CHANCE OF THUNDERSTORMS WILL RETURN WEDNESDAY THROUGH THURSDAY. MODERATE AND MAJOR FLOODING IS EXPECTED ALONG PORTIONS OF THE MISSISSIPPI RIVER. PLEASE REFER TO THE APPROPRIATE FLOOD PRODUCT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ANY HAIL...WIND DAMAGE OR TORNADO REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-064-065-069-070-074-079-098>102-MOZ061-063>065-073>075- 084-085-099-031200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-ST. CHARLES-ST. LOUIS- ST. LOUIS CITY-JEFFERSON-WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE- IRON-MADISON-REYNOLDS- 443 AM CDT FRI MAY 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL PERSIST THROUGH EARLY THIS EVENING AS A STRONG COLD FRONT SLIDES THROUGH THE REGION. THERE IS A MODERATE RISK OF SEVERE STORMS THIS AFTERNOON AND EVENING...WITH THE MAIN THREATS BEING DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. MODERATE FLOODING WILL PERSIST FOR SOME LOCATIONS ALONG THE MISSISSIPPI RIVER. PLEASE REFER TO THE APPROPRIATE FLOOD PRODUCT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE CHANCE OF THUNDERSTORMS WILL RETURN WEDNESDAY THROUGH THURSDAY. MODERATE AND MAJOR FLOODING IS EXPECTED ALONG PORTIONS OF THE MISSISSIPPI RIVER. PLEASE REFER TO THE APPROPRIATE FLOOD PRODUCT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ANY HAIL...WIND DAMAGE OR TORNADO REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Special weather statement, May 2, 4:33 AM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 433 AM CDT FRI MAY 2 2008 MOZ018-019-026-027-034-041-042-021030- BOONE MO-AUDRAIN MO-MONROE MO-MARION MO-SHELBY MO-LEWIS MO-KNOX MO- 433 AM CDT FRI MAY 2 2008 AT 433 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF CLARENCE TO 12 MILES WEST OF STURGEON...MOVING NORTHEAST AT 41 MPH. THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO DIME SIZE...STRONG WINDS IN EXCESS OF 45 MPH...AND FREQUENT LIGHTNING AS IT AFFECTS STURGEON...DUNCANS BRIDGE...CLARENCE...WOODLAWN...MAUD... MADISON...LEONARD...PLEVNA...HOLLIDAY AND GRANVILLE BETWEEN 433 AM AND 530 AM. BRITT
Special weather statement, May 2, 5:40 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 540 AM CDT FRI MAY 2 2008 MOZ036-042-049>051-021115- OSAGE MO-CALLAWAY MO-MONTGOMERY MO-AUDRAIN MO-PIKE MO- 540 AM CDT FRI MAY 2 2008 AT 540 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES WEST OF LADDONIA TO HOLTS SUMMIT...MOVING EAST AT 43 MPH. THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING HAIL AND STRONG WINDS AS IT AFFECTS LADDONIA...FULTON...FARBER...TEBBETTS... MARTINSBURG...SHAMROCK...WILLIAMSBURG...WELLSVILLE...STEEDMAN AND REFORM BETWEEN 540 AM AND 615 AM. IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT. PEOPLE THROUGHOUT THE AREA SHOULD CAREFULLY MONITOR WEATHER DEVELOPMENTS OVER THE NEXT FEW HOURS. BRITT
Special weather statement, May 2, 6:11 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 611 AM CDT FRI MAY 2 2008 MOZ036-048>052-059-060-021145- OSAGE MO-GASCONADE MO-COLE MO-WARREN MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-PIKE MO- 611 AM CDT FRI MAY 2 2008 AT 611 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF WELLSVILLE TO 3 MILES SOUTHEAST OF ST. THOMAS...MOVING EAST AT 35 MPH. THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING HAIL AND STRONG WINDS AS IT AFFECTS PORTLAND...MONTGOMERY CITY...MINEOLA... KOELTZTOWN...NEW HARTFORD...FREEBURG...RICH FOUNTAIN...NEW FLORENCE...LINN AND MORRISON BETWEEN 611 AM AND 645 AM. IN ADDITION...THIS LINE OF STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT. PEOPLE THROUGHOUT THE AREA SHOULD CAREFULLY MONITOR WEATHER DEVELOPMENTS OVER THE NEXT FEW HOURS. BRITT
Special weather statement, May 2, 6:38 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 638 AM CDT FRI MAY 2 2008 MOZ036-049-051-052-059-060-062-021215- FRANKLIN MO-OSAGE MO-GASCONADE MO-WARREN MO-MONTGOMERY MO-LINCOLN MO- PIKE MO- 638 AM CDT FRI MAY 2 2008 AT 638 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF TROY TO 10 MILES SOUTH OF LINN...MOVING NORTHEAST AT 40 MPH. THIS STRONGEST STORMS IN THIS LINE WILL BE CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS IN EXCESS OF 45 MPH...AND FREQUENT LIGHTNING AS IT AFFECTS TRUXTON...MORRISON...LINN...HIGH HILL...WHITESIDE... SILEX...RHINELAND...GASCONADE...OWENSVILLE AND MOUNT STERLING BETWEEN 638 AM AND 715 AM. IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT. PEOPLE THROUGHOUT THE AREA SHOULD CAREFULLY MONITOR WEATHER DEVELOPMENTS OVER THE NEXT FEW HOURS. BRITT
Special weather statement, May 2, 7:11 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 711 AM CDT FRI MAY 2 2008 MOZ052-059>062-021245- FRANKLIN MO-GASCONADE MO-ST. CHARLES MO-WARREN MO-LINCOLN MO- 711 AM CDT FRI MAY 2 2008 AT 711 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF TROY TO 10 MILES SOUTHWEST OF OWENSVILLE...MOVING EAST AT 40 MPH. THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...STRONG WIND GUSTS IN EXCESS OF 45 MPH...AND FREQUENT LIGHTNING AS IT AFFECTS NEW HOPE...TROY...TRELOAR...ROSEBUD...WRIGHT CITY...MOSCOW MILLS...GERALD...LYON...LESLIE AND FORISTELL BETWEEN 711 AM AND 745 AM. IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT. PEOPLE THROUGHOUT THE AREA SHOULD CAREFULLY MONITOR WEATHER DEVELOPMENTS OVER THE NEXT FEW HOURS. BRITT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 4:42 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 36 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.